MathSciNet Relay Station
MathSciNet bibliographic data
MR2507277 (2010f:11088) 11G05 (11F80 11G18 11G20)
Katz, Nicholas M. Lang-Trotter revisited. Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 3, 413–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement